# SDR FDEA200812265299

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 13,979 hours, 7,705 cycles
- Engine: Ge CF680C2A5
- Engine time: 14,873 hours, 8,108 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL CRUISE AT FL 250, ENG 2 FUEL CLOG LIGHT CAME ON WITH ASSOCIATED ECAM ALERT.  REDUCED ENG 2 POWER TO IDLE IAW ECAM.  STARTED RETURN TO MEM.  AFTER 7-8 MINS AT IDLE, LIGHT WENT OUT AND STAYED OUT THROUGHOUT APPROACH AND LANDING USING NORMAL POWER.  REPEAT WRITE UP,  ORIGINAL FUEL FILTER FOUND TO HAVE NO CONTAMINATION.  REPLACED FUEL FILTER REF AMM 73-12-0  2-4, LEAK CHECK OK.  REMOVED AND REPLACED NR 2 ENG FUEL PRESS SWITCH IAW AMM 73-34-11-4 05 OPS NORMAL NO LEAKS NOTED.  RAN NR 2 ENGINE PER JRH CLOG LIGHT REMAINED  EXTINGUISHED.
